MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; HME, ADULT, COMPACT, STRAIGHT

MEDLINE INDUSTRIES, LP; HME, ADULT, COMPACT, STRAIGHT
Catalog Number DYNJAAHME12
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the report received "the patients ventilator started to alarm so the patient was removed from the vent and attempts were made to provide ventilation with an ambu-bag.".
 
Additional Manufacturer Narrative
According to the report received "the patients ventilator started to alarm so the patient was removed from the vent and attempts were made to provide ventilation with an ambu-bag".Per the report "the heat and moisture exchanger (hme) was removed from the vent circuit and hooked to the expiratory filter outlet on the ambu-bag, the other end of the hme was hooked to the ett, the expiratory port on the ambu-bag was left open and the patient did not receive the intended breaths as a result".The facility contact information was not provided and therefore the sample cannot be evaluated.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Please note this medwatch is in correlation with mw5164225.

Common Device Name
HME, ADULT, COMPACT, STRAIGHT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21422001
Report Number1417592-2025-00098
Device Sequence Number12703714
Product Code CAH
UDI-Device Identifier10884389120453
UDI-Public10884389120453
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJAAHME12
Device Lot Number40020080063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale